What could stomach and back pain with bleeding after Raspa procedure indicate?
hi! i have undergone raspa procedure 2 days ago. things went will untill this morning when i am done with my daily bowel routine. after i went out of the cr, my stomach ache and some part of my back. i was wondering what causes the pain and some slight bleeding that follows? i don t feel comfortable and i cannot move much because i worry i might bleed more. pls help me...
Hi. Thanks for your query. Noted the history of undergoing Raspa Procedure 2 days ago followed by stomach ache, back ache and pain and slight bleeding after passing bowel movements; not feeling comfortable, worried about more bleeding. Since raspa procedure involves dilatation and curratage, slight bleeding ans some pain in abdomen is expected for few more day and nothing to worry about if there is no more increase in the symptoms. I would advise you the following: Relax for the day and observe for the changes. Consult your Gynecologist if the discomfort or bleeding increases. Ultrasonography to confirm the completeness of the procedure. If there is remains you may need additional evacuation and if the problems settle, nothing to worry about.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]